MAUDE Adverse Event Report: ARTHREX, INC. IMPL DELIVERY SYS,ACL T-ROPE RT; PIN, FIXATION, SMOOTH

ARTHREX, INC. IMPL DELIVERY SYS,ACL T-ROPE RT; PIN, FIXATION, SMOOTH
Model Number IMPL DELIVERY SYS,ACL T-ROPE RT
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The device remains in the patient.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that the patient underwent a primary acl reconstruction with a semi allograft on (b)(6) 2019.The patient returned for post op follow up in the surgeon's office and x-rays found that the cortical rt button appeared to be within the femoral canal.Clinically the patient was felt to have a positive lachman, although they were not symptomatic.On (b)(6) 2019, the patient was brought back to the operating room; the tails of the tightrope were found through a lateral incision and fixed proximally with a 4.75 swivelock to re-tension the graft.A 3.5 swivelock was placed in the 4mm cortical exit hole and the tightrope and button were left in place.The surgeon was happy with graft tension and felt the lachman was now negative.Additional information provided 10/31/2019: there were no devices removed from the patient.

Brand Name
IMPL DELIVERY SYS,ACL T-ROPE RT
Common Device Name
PIN, FIXATION, SMOOTH
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key9261234
Report Number1220246-2019-01387
Device Sequence Number3731382
Product Code HTY
UDI-Device Identifier00888867019607
UDI-Public00888867019607
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K100652
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 10/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model NumberIMPL DELIVERY SYS,ACL T-ROPE RT
Device Catalogue NumberAR-1588RTS
Device Lot Number10335583
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2019
Initial Report FDA Received Date10/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1